Repositorio de producción científica de la Universidad de Sevilla

On the dimension of discrete valuations of k ((X1, ..., Xn))

Opened Access On the dimension of discrete valuations of k ((X1, ..., Xn))

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Olalla Acosta, Miguel Ángel
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2001-07-01
Publicado en: Comptes Rendus de l'Académie des Sciences. Series I. Mathematics, 333 (1), 27-32.
Tipo de documento: Artículo
Resumen: Let v be a rank-one discrete valuation of the field Kn=k((X1,…,Xn)). We know, after [1], that if n=2 then the dimension of v is 1 and if v is the usual order function over k((X1,…,Xn)) its dimension is n−1. In this paper we prove that, in the general case, the dimension of a rank-one discrete valuation can be any number between 1 and n−1. Soit v une valuation discrète de rang 1 sur le corps Kn=k((X1,…,Xn)). On sait que si n=2, la dimension de v est égal à 1 et si v est la fonction d'ordre sur k((X1,…,Xn)), sa dimension est égal à n−1 (voir [1]). Dans cette Note on montre qu'il existe une valuation discrète de rang 1 sur Kn de dimension m pour tout m, 1⩽m⩽n−1.
Cita: Olalla Acosta, M.Á. (2001). On the dimension of discrete valuations of k ((X1, ..., Xn)). Comptes Rendus de l'Académie des Sciences. Series I. Mathematics, 333 (1), 27-32.
Tamaño: 149.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44698

DOI: 10.1016/S0764-4442(01)02000-6

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones